Application of fixed point theory for approximating of a positive-additive functional equation in intuitionistic random C*-algebras

Authors

Javad Vahidi - Department of Mathematics, Iran University of Science and Technology, Tehran, Iran.

Abstract

We apply a fixed point theorem for approximating of a positive-additive functional equation in intuitionistic random \(C^*\)- algebras.

Keywords

Approximation, fixed point theory, intuitionistic, random normed spaces, \(C^*\)- algebra.

References

[1] A. A. N. Abdou, Y. J. Cho, R. Saadati,/ Distribution and survival functions with applications in intuitionistic random Lie \(C^*\)-algebras,/ J. Comput. Anal. Appl.,/ 21 (2016), 345–354.
[2] L. Cădariu, V. Radu,/ On the stability of the Cauchy functional equation: a fixed point approach,/ Grazer Math. Ber.,/ 346 (2004), 43–52.
[3] L. Cădariu, V. Radu,/ Fixed point methods for the generalized stability of functional equations in a single variable,/ Fixed Point Theory and Appl.,/ 2008 (2008), 15 pages.
[4] Y. J. Cho, Th. M. Rassias, R. Saadati,/ Stability of functional equations in random normed spaces,/ Springer Optimization and Its Applications, Springer, New York,/ (2013).
[5] Y. J. Cho, R. Saadati,/ Lattictic non-Archimedean random stability of ACQ functional equation,/ Adv. Difference Equ.,/ 2011 (2011), 12 pages.
[6] J. Diaz, B. Margolis,/ A fixed point theorem of the alternative for contractions on a generalized complete metric space,/ Bull. Amer. Math. Soc.,/ 74 (1968), 305–309.
[7] J. Dixmier,/ \(C^*\)-Algebras, North-Holland Publ. Com.,/ Amsterdam, New York and Oxford,/ (1977).
[8] K. R. Goodearl,/ Notes on Real and Complex \(C^*\)-Algebras,/ Shiva Math. Series IV, Shiva Publ. Limited, England,/ (1982).
[9] J. I. Kang, R. Saadati,/ Approximation of homomorphisms and derivations on non-Archimedean random Lie \(C^*\)-algebras via fixed point method,/ J. Inequal. Appl.,/ 2012 (2012), 10 pages.
[10] S. J. Lee, R. Saadati,/ On stability of functional inequalities at random lattice \(\phi\)-normed spaces,/ J. Comput. Anal. Appl.,/ 15 (2013), 1403–1412.
[11] D. Miheţ, V. Radu,/ On the stability of the additive Cauchy functional equation in random normed spaces,/ J. Math. Anal. Appl./ 343 (2008), 567–572.
[12] D. Miheţ, R. Saadati,/ On the stability of the additive Cauchy functional equation in random normed spaces,/ Appl. Math. Lett.,/ 24 (2011), 2005–2009.
[13] D. Miheţ, R. Saadati, S. M. Vaezpour,/ The stability of the quartic functional equation in random normed spaces,/ Acta Appl. Math.,/ 110 (2010), 797–803.
[14] M. Mohamadi, Y. J. Cho, C. Park, P. Vetro, R. Saadati,/ Random stability on an additive-quadratic-quartic functional equation,/ J. Inequal. Appl.,/ 2010 (2010), 18 pages.
[15] C. Park, M. Eshaghi Gordji, R. Saadati,/ Random homomorphisms and random derivations in random normed algebras via fixed point method,/ J. Inequal. Appl.,/ 2012 (2012), 13 pages.
[16] C. Park, H. A. Kenary, S. Og Kim,/ Positive-additive functional equations in \(C^*\)-algebras,/ Fixed Point Theory,/ 13 (2012), 613–622.
[17] J. M. Rassias, R. Saadati, Gh. Sadeghi, J. Vahidi,/ On nonlinear stability in various random normed spaces,/ J. Inequal. Appl.,/ 2011 (2011), 17 pages.
[18] R. Saadati, Th. M. Rassias, Y. J. Cho, Z. H. Wang,/ Distribution and survival functions and application in intuitionistic random approximation,/ Appl. Math. Inf. Sci.,/ 9 (2015), 2535–2540.
[19] R. Saadati, S. M. Vaezpour, Y. J. Cho,/ A note to paper ”On the stability of cubic mappings and quartic mappings in random normed spaces” ,/ J. Inequal. Appl.,/ 2009 (2009), 6 pages.
[20] J. Vahidi, C. Park, R. Saadati,/ A functional equation related to inner product spaces in non-Archimedean L-random normed spaces,/ J. Inequal. Appl.,/ 2012 (2012), 16 pages.

Downloads

XML export